Some Occurrences of Weakly Inaccessible Cardinal Numbers
Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 253
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_3-4_a7,
author = {Kurepa Duro R},
title = {Some {Occurrences} of {Weakly} {Inaccessible} {Cardinal} {Numbers}},
journal = {Mathematica balkanica},
pages = {253},
year = {1993},
volume = {7},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a7/}
}
Kurepa Duro R. Some Occurrences of Weakly Inaccessible Cardinal Numbers. Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 253. http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a7/